MULTIDIMENSIONAL STOCK CUTTING PROBLEM AND A NEW SOLUTION APPROACH


Okatan A., Ozkan D. M. , BECERİKLİ Y. , Demiray H. E.

INTERNATIONAL JOURNAL OF INNOVATIVE COMPUTING INFORMATION AND CONTROL, vol.5, pp.4431-4439, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 5
  • Publication Date: 2009
  • Title of Journal : INTERNATIONAL JOURNAL OF INNOVATIVE COMPUTING INFORMATION AND CONTROL
  • Page Numbers: pp.4431-4439

Abstract

In this study linear programming and integer programming methods and their application areas are discussed, and these methods are implemented to stock cutting problem. In the application a new approach is used on solution of two dimensional stock cutting problem and performance of new method is compared to the other Methods. The aim of application is to obtain minimal leakage with fastest solution by using sizes, quantities of resource and target stocks, plotting the layout on screen.